# SDR CA190425031

- Difficulty date: April 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6619501
- Condition: Failed
- Location: Hys System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO NO3 HYD PRESS LO AND IB GRD SPLR CAUTION MESSAGES.  CORRECTIVE ACTION: FOUND HYD 3A CIRCUIT BREAKER POPPED AND NOT RESETTING. FOUND ACMP 3A AT FAULT. R&R PUMP 3A IAW AMM 29-12-03. OPERATIONAL CHECK OF PUMP 3A AND 3B CARRIED OUT. SYSTEM CHECKED SERVICEABLE. (TC# 20190425031)
